Alert archive / Montana / Flash Flood Warnings in 2004
Flash Flood Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jun 25, 2004, 3:32 PM MDT. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2004, 3:32 PM MDT (21:32 UTC)
- Expired
- Jun 25, 2004, 5:30 PM MDT
- In force
- 118 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:25 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 25, 2:25 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MONTANA
225 PM MDT FRI JUN 25 2004
.DISCUSSION...
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...NW FLOW ALOFT WILL
GRADUALLY WEAKEN THE FIRST PART OF THE WEEKEND AS AN UPPER RIDGE
APPROACHES FROM THE WEST. UPPER RIDGE SHOULD THEN MOVE OVER THE
FORECAST AREA ON SUNDAY WITH VERY WEAK SOUTHWEST FLOW ALOFT
DEVELOPING BY EARLY MONDAY. PREFER THE FASTER TIMING OF THE GFS
COMPARED TO THAT OF THE ETA WITH THE UPPER RIDGE AS THE GFS SEEMS
TO AGREE MORE WITH OTHER AVAILABLE MODELS. WILL CONTINUE TO BE
AFFECTED BY WEAK SHORTWAVES INTO SATURDAY NIGHT. WILL BE HARD TO
TIME THEM MORE THAN 12 HOURS IN ADVANCE. CONTINUED WITH SLIGHT
CHANCE TO CHANCE POPS OVER THE WESTERN ZONES THIS EVENING AS A
SHORTWAVE OR TWO WILL MOVE SOUTHEAST THROUGH THE AREA. ADDED SOME
POPS TO THE NORTHERN ZONES LATER TONIGHT AS A WEAK SURGE OF
CANADIAN AIR MOVES INTO THAT AREA. AS THIS SURGE AND ASSOCIATED
MOISTURE SPREADS SOUTH OVER THE PLAINS ON SATURDAY HAVE RAISED POPS
FROM INHERITED LEVELS. HAVE EVEN MENTIONED LIKELY POPS FOR THE
ROCKY MOUNTAIN FRONT AND SELECTED MOUNTAIN RANGES OF CENTRAL
MONTANA. AS UPPER RIDGE APPROACHES EXPECT PRECIPITATION CHANCES TO
DIMINISH BY EARLY SUNDAY. FOR SUNDAY AFTERNOON AND EVENING EVEN
THOUGH AREA WILL BE UNDER THE INFLUENCE OF THE UPPER RIDGE LOOKS
LIKE THERE WILL STILL BE SOME INSTABILITY OVER THE WESTERN ZONES.
FOR THAT REASON HAVE KEPT IN A CHANCE OF THUNDERSTORMS FROM THE
ROCKY MOUNTAIN FRONT DOWN TO SW MT. BLANK
LONG TERM...MONDAY THROUGH FRIDAY...MEDIUM RANGE MODELS CONTINUE TO
SHOW A PERSISTENT UPPER LEVEL RIDGE OVER THE NORTHERN ROCKIES WITH A
LOW NEAR THE WEST COAST OF CANADA. PATTERN KEEPS SOUTHWEST FLOW
ALOFT OVER MONTANA AND A WEAK PRESSURE GRADIENT AT THE SURFACE. KEY
TO WEATHER DURING THE COMING WEEK WILL DEPEND ON HOW UNSTABLE THE
AIRMASS BECOMES WITH AFTERNOON HEATING...AND IF THERE WILL BE ANY
SHORTWAVE ENERGY TO KICK OFF SOME CONVECTION. MODELS ARE PREDICTABLY
VARIABLE IN POSITION AND STRENGTH OF THESE SHORTWAVES...SO BEST BET
AT THIS TIME IS TO CONTINUE A BROAD-BRUSH CHANCE OF THUNDERSTORMS
MAINLY OVER MY WESTERN AND SOUTHWEST MOUNTAINS. GUIDANCE NUMBERS
CONTINUE TO BE ON THE WARM SIDE OF SEASONAL AVERAGES. IN CONJUNCTION
WITH OTHER MONTANA OFFICES...HAVE TWEAKED TEMPERATURES UP A FEW
DEGREES TOWARD THE END OF THE WEEK. MPJ
&&
.PRELIMINARY POINT TEMPS/POPS...
GTF TB 048/069 046/076 047 04353
BBUUU 080/052 084/053 084/053 083/050 083 00000000000
CTB TB 049/068 043/073 046 04352
BBUUU 077/051 081/052 078/050 081/048 078 00000000000
HLN EB 054/074 051/080 054 04432
BUUUU 083/057 086/059 086/058 086/056 085 22333322002
BZN EB 047/073 046/077 049 04432
BBBBB 076/052 080/051 082/049 083/047 082 22332222002
WEY BB 035/067 040/068 040 04544
BBBBB 071/044 070/045 077/043 076/042 076 33222222002
DLN BB 046/076 048/078 047 04333
BBUUU 079/050 081/051 082/049 082/047 080 33333322112
HVR BB 048/073 047/080 050 04230
BBBBB 081/053 086/056 086/055 086/053 085 00000000000
LWT EB 044/066 045/073 046 04242
BBBBB 080/052 083/053 081/052 082/049 083 00000000000
&&
.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Jun 25, 5:05 AM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 505 AM MDT FRI JUN 25 2004 MTZ008>015-044>055-261105- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 505 AM MDT FRI JUN 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND SOUTHWEST MONTANA .DAY ONE...TODAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:30 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 30 min |
| Jun 25, 3:45 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 105 min |
| Jun 25, 4:05 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 25 min |
Nearby
Flash Flood Warnings in Montana, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.